JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A STUDY ON SOME PERIODIC TIME VARYING BILINEAR MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A STUDY ON SOME PERIODIC TIME VARYING BILINEAR MODEL
Ha Seung-Yeon; Lee Oe-Sook;
  PDF(new window)
 Abstract
We consider a class of bilinear models with periodic regime switching and find easy-to-check sufficient conditions that ensures the existence of a stationary process obtained from given difference equation. Existence of a higher order moments is examined.
 Keywords
periodic time varying bilinear model;top Lyapounov exponent;stationarity;moments;
 Language
English
 Cited by
 References
1.
A. Bibi and A. Oyet, A note on the properties of some time varying bilinear models, Stat. and Prob. Letters 58 (2002), 399-411 crossref(new window)

2.
A. Bibi and M. R. Ho, Properties of some bilinear models with periodic regime switching, Stat. and Prob. Letters 69 (2004), 221-231 crossref(new window)

3.
A. Brandt, The stochastic equation $Y_{n+1}\;=\;A_nY_n\;+\;B_n$ with stationary coefficients, Adv. Appl. Prob. 18 (1986), 211-220 crossref(new window)

4.
C. W. J. Granger and A. P. Anderson, Introduction to bilinear time series models, Vandenhoeck and Ruprecht, Gottingen, 1978

5.
M. Hallin, Non-stationary q-deperuleni processes and time-varying moving average models. Invertibility properties and the forecasting problem, Adv. Appl. Prob. 18 (1986), 170-210 crossref(new window)

6.
H. Kesten and F. Spitzer, Convergence in distribution of products of random matrices, Z. Wahrs. 67 (1984), 363-386 crossref(new window)

7.
J. Liu and P. J. Brockwell, On the general bilinear time series model, J. Appl. Prob. 25 (1988), 553-564 crossref(new window)

8.
T. Subba Rao, On the theory of bilinear time series models, J. R. Stat. Soc. Ser. B (1981), 244-255

9.
T. Subba Rao and M. M. Gabr, An introduction to bispectral analysis and bilinear time series models, Lecture note in Statistics, Vol. 24, Springer, Berlin, 1984

10.
G. Terdik, Bilinear stochastic models and related problems of nonlinear time series. A frequency domain approach: Lecture notes in Statistics, No. 124 Springer Verlag, Berlin, 2000